# SDR QMLA2011012611015

- Difficulty date: January 26, 2011
- Submitted: January 27, 2011
- Operation: Air carrier
- Aircraft: N89SM
- Make and model: Aerosp AS 365 N2
- Aircraft serial: 6425
- Aircraft time: 10,410 hours, 28,771 cycles
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 365A11005008
- Part serial: 8598
- Condition: Cracked
- Location: Main Rotor
- Part time: 6,468 hours, 28,771 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MECHANIC WAS PERFORMING A VISUAL INSP OF THE MAIN ROTOR BLADES WHEN HE DETECTED A CRACK AT STA 2900 ON THE TOP OF THE BLADE.  THE CRACK IS 45MM LONG WITH THE OTBD EDGE OF THE CRACK APPROX 735MM FROM THE INBD EDGE OF THE TRIM TAB.  THE OTBD END OF THE CRACK IS ALSO 60MM FROM THE T/E OF THE BLADE CHORDWISE.  THE INBD EDGE OF THE CRACK IS 90MM FROM THE T/E OF THE BLADE CHORDWISE.  THIS VISUAL INSP WAS DONE BECAUSE OF ANOTHER WITHIN OUR FLEET HAD EXPERIENCED A SIMILIAR CRACK IN ONE OF ITS BLADES EARLIER IN THE WEEK.  THAT PARTICULAR BLADE CRACK WAS DOCUMENTED ON SDR QMLA2011012411014.
